Please use this identifier to cite or link to this item: http://hdl.handle.net/2381/18492
Title: Encoding fix in object calculi
Authors: Crole, RL
First Published: 1-Jan-2000
Publisher: GAUTHIER-VILLARS/EDITIONS ELSEVIER
Citation: RAIRO-INFORMATIQUE THEORIQUE ET APPLICATIONS-THEORETICAL INFORMATICS AND APPLICATIONS, 2000, 34 (1), pp. 15-38
DOI Link: 10.1051/ita:2000104
ISSN: 0988-3754
Links: http://hdl.handle.net/2381/18492
Type: Journal Article
Appears in Collections:Published Articles, Dept. of Computer Science

Files in This Item:
There are no files associated with this item.


Items in LRA are protected by copyright, with all rights reserved, unless otherwise indicated.